Approximate solution of certain equations with parameters
Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1193-1206
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_7_a4,
author = {S. A. Lomov},
title = {Approximate solution of certain equations with parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {1193--1206},
year = {1969},
volume = {5},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_7_a4/}
}
S. A. Lomov. Approximate solution of certain equations with parameters. Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1193-1206. http://geodesic.mathdoc.fr/item/DE_1969_5_7_a4/